# SDR AALA990431

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Row 32-41
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH EXIT LIGHTS BETWEEN SEAT ROWS 32HJ THROUGH 41HJ INOPERATIVE.  MAINTENANCE FOUND A FAULTY CONNECTOR.  REPLACED CONNECTOR TO EMERGENCY EXIT PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
